MathSciNet Relay Station
MathSciNet bibliographic data
MR2869031 65N30 (35Q60 78A30 78M10)
Brenner, S. C.; Cui, J.; Nan, Z.; Sung, L.-Y. Hodge decomposition for divergence-free vector fields and two-dimensional Maxwell's equations. Math. Comp. 81 (2012), no. 278, 643–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement